Alert archive / North Dakota / Wind Chill Advisories in 2011
Wind Chill Advisory 49, NWS Bismarck, ND
NWS Bismarck, ND issued this wind chill advisory at Feb 25, 2011, 2:14 PM MST for 32 counties in North Dakota. It took effect at Feb 25, 2011, 8:00 PM MST. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Feb 25, 2011, 2:14 PM MST (21:14 UTC)
- In effect from
- Feb 25, 2011, 8:00 PM MST
- Expired
- Feb 26, 2011, 1:00 PM MST
- In force
- 17 hr
- Issued by
- NWS Bismarck, ND
All 32 counties
Adams County, ND, Billings County, ND, Bottineau County, ND, Bowman County, ND, Burke County, ND, Burleigh County, ND, Dickey County, ND, Divide County, ND, Dunn County, ND, Emmons County, ND, Foster County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Slope County, ND, Stark County, ND, Stutsman County, ND, Wells County, ND, Williams County, ND
The radar
The Bismarck radar (KBIS), 72 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 9.2 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 928 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- -29 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
342 WWUS43 KBIS 252114 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 314 PM CST FRI FEB 25 2011 ...BITTERLY COLD WIND CHILLS AGAIN TONIGHT NORTH AND WEST... .A SOUTH TO SOUTHWEST WIND AT 5 TO 10 MPH WILL COMBINE WITH VERY COLD TEMPERATURES TO PRODUCE WIND CHILL VALUES IN THE 25 TO 40 BELOW ZERO RANGE TONIGHT INTO SATURDAY MORNING. THE COLDEST CONDITIONS WILL OCCUR IN FAR NORTHERN NORTH DAKOTA...WHERE WIND CHILLS WILL DIP AROUND 40 BELOW ZERO FOR SEVERAL HOURS OVERNIGHT. NDZ001>005-009>013-017>019-021>023-025-031>033-040-043-260515- /O.NEW.KBIS.WC.Y.0049.110226T0300Z-110226T1600Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-MCLEAN-SHERIDAN-WELLS-FOSTER- GOLDEN VALLEY-BILLINGS-STARK-SLOPE-BOWMAN- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...GARRISON... MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA...DICKINSON... MARMARTH...BOWMAN 314 PM CST FRI FEB 25 2011 /214 PM MST FRI FEB 25 2011/ ...WIND CHILL ADVISORY IN EFFECT FROM 9 PM CST /8 PM MST/ THIS EVENING TO 10 AM CST /9 AM MST/ SATURDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 9 PM CST /8 PM MST/ THIS EVENING TO 10 AM CST /9 AM MST/ SATURDAY. * EXPECT WIND CHILL VALUES OF 25 TO 40 BELOW ZERO THIS EVENING THROUGH LATE SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ KINNEY
7 follow-up statements
660 WWUS43 KBIS 260330 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 930 PM CST FRI FEB 25 2011 ...BITTERLY COLD WIND CHILLS AGAIN TONIGHT NORTH AND WEST... .SOUTH TO SOUTHWEST WIND AT 5 TO 10 MPH WILL COMBINE WITH VERY COLD TEMPERATURES TO PRODUCE WIND CHILL VALUES IN THE 25 TO 40 BELOW ZERO RANGE TONIGHT INTO SATURDAY MORNING. THE COLDEST CONDITIONS WILL OCCUR IN FAR NORTHERN NORTH DAKOTA...WHERE WIND CHILLS WILL DIP TO AROUND 40 BELOW ZERO FOR SEVERAL HOURS OVERNIGHT. NDZ001>005-009>013-017>019-021>023-025-031>033-040-043-261130- /O.CON.KBIS.WC.Y.0049.000000T0000Z-110226T1600Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-MCLEAN-SHERIDAN-WELLS-FOSTER- GOLDEN VALLEY-BILLINGS-STARK-SLOPE-BOWMAN- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...GARRISON... MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA...DICKINSON... MARMARTH...BOWMAN 930 PM CST FRI FEB 25 2011 /830 PM MST FRI FEB 25 2011/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST /9 AM MST/ SATURDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST /9 AM MST/ SATURDAY. * EXPECT WIND CHILL VALUES OF 25 TO 40 BELOW ZERO THIS EVENING THROUGH LATE SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
160 WWUS43 KBIS 260709 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 109 AM CST SAT FEB 26 2011 ...BITTERLY COLD WIND CHILLS AGAIN TONIGHT... .SOUTH TO SOUTHWEST WINDS AT 5 TO 15 MPH WILL COMBINE WITH VERY COLD TEMPERATURES TO PRODUCE WIND CHILL VALUES IN THE 25 TO 40 BELOW ZERO RANGE THROUGH SATURDAY MORNING. THE COLDEST CONDITIONS WILL OCCUR IN FAR NORTHERN NORTH DAKOTA...WHERE WIND CHILLS WILL DIP TO AROUND 40 BELOW ZERO AT TIMES. NDZ020-034>037-041-042-044>048-050-051-261515- /O.EXB.KBIS.WC.Y.0049.000000T0000Z-110226T1800Z/ OLIVER-MORTON-BURLEIGH-KIDDER-STUTSMAN-HETTINGER-GRANT-ADAMS- SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CENTER...MANDAN...BISMARCK...STEELE... JAMESTOWN...MOTT...ELGIN...HETTINGER...FORT YATES...LINTON... NAPOLEON...EDGELEY...ASHLEY...OAKES 109 AM CST SAT FEB 26 2011 /1209 AM MST SAT FEB 26 2011/ ...WIND CHILL ADVISORY IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY. * EXPECT WIND CHILL VALUES OF 25 TO NEAR 40 BELOW ZERO NOW THROUGH LATE SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. && $$ NDZ001>005-009>013-017>019-021>023-025-031>033-040-043-261515- /O.EXT.KBIS.WC.Y.0049.000000T0000Z-110226T1800Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-MCLEAN-SHERIDAN-WELLS-FOSTER- GOLDEN VALLEY-BILLINGS-STARK-SLOPE-BOWMAN- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...GARRISON... MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA...DICKINSON... MARMARTH...BOWMAN 109 AM CST SAT FEB 26 2011 /1209 AM MST SAT FEB 26 2011/ ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY... * EXPECT WIND CHILL VALUES OF 25 TO 40 BELOW ZERO NOW THROUGH LATE SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. && $$ HEINERT
749 WWUS43 KBIS 260916 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 316 AM CST SAT FEB 26 2011 ...A WIND CHILL ADVISORY REMAINS IN EFFECT THIS MORNING... .WINDS TO AROUND 10 MPH WILL COMBINE WITH VERY COLD TEMPERATURES TO PRODUCE WIND CHILL VALUES OF 25 BELOW TO 40 BELOW ZERO. CONDITIONS WILL IMPROVE LATER THIS MORNING. NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-261800- /O.CON.KBIS.WC.Y.0049.000000T0000Z-110226T1800Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA... DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH... MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON... NAPOLEON...EDGELEY...ASHLEY...OAKES 316 AM CST SAT FEB 26 2011 /216 AM MST SAT FEB 26 2011/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY... * EXPECT WIND CHILL VALUES OF 25 TO 40 BELOW ZERO NOW THROUGH LATE SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. && $$ NH
012 WWUS43 KBIS 261253 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 653 AM CST SAT FEB 26 2011 ...A WIND CHILL ADVISORY REMAINS IN EFFECT THIS MORNING... .WINDS TO AROUND 10 MPH WILL COMBINE WITH VERY COLD TEMPERATURES TO PRODUCE WIND CHILL VALUES OF 25 BELOW TO 40 BELOW ZERO. CONDITIONS WILL IMPROVE BY EARLY AFTERNOON. NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-261800- /O.CON.KBIS.WC.Y.0049.000000T0000Z-110226T1800Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA... DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH... MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON... NAPOLEON...EDGELEY...ASHLEY...OAKES 653 AM CST SAT FEB 26 2011 /553 AM MST SAT FEB 26 2011/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY. * EXPECT WIND CHILLS OF 25 TO 40 BELOW TO CONTINUE THROUGH THE MORNING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. && $$ TWH
660 WWUS43 KBIS 261534 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 934 AM CST SAT FEB 26 2011 ...A WIND CHILL ADVISORY EXTENDED UNTIL EARLY THIS AFTERNOON WEST AND CENTRAL WILL EXPIRE SOUTHEAST AT NOON CST... .WINDS TO AROUND 10 MPH WILL COMBINE WITH VERY COLD TEMPERATURES TO PRODUCE WIND CHILL VALUES OF 25 BELOW TO 40 BELOW ZERO. THE COLD WIND CHILLS ARE NOW EXPECTED TO LAST INTO THE EARLY AFTERNOON WEST AND MOST OF CENTRAL NORTH DAKOTA. THE WIND CHILL ADVISORY HAS BEEN EXTENDED THROUGH 2 PM CST FOR WEST AND CENTRAL NORTH DAKOTA. THE ADVISORY WILL EXPIRE AT NOON CST SOUTHEAST. CONDITIONS WILL IMPROVE BY AFTERNOON. NDZ001>005-009>013-017>023-025-031>035-040>044-262000- /O.EXT.KBIS.WC.Y.0049.000000T0000Z-110226T2000Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-SLOPE- HETTINGER-GRANT-BOWMAN-ADAMS- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA... DICKINSON...MANDAN...BISMARCK...MARMARTH...MOTT...ELGIN... BOWMAN...HETTINGER 934 AM CST SAT FEB 26 2011 /834 AM MST SAT FEB 26 2011/ ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 2 PM CST /1 PM MST/ THIS AFTERNOON... THE WIND CHILL ADVISORY IS NOW IN EFFECT UNTIL 2 PM CST /1 PM MST/ THIS AFTERNOON. * EXPECT WIND CHILLS OF 25 TO 40 BELOW TO CONTINUE THROUGH THE MORNING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. && $$ NDZ036-037-045>048-050-051-261800- /O.CON.KBIS.WC.Y.0049.000000T0000Z-110226T1800Z/ KIDDER-STUTSMAN-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...STEELE...JAMESTOWN...FORT YATES... LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 934 AM CST SAT FEB 26 2011 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. * EXPECT WIND CHILLS OF 25 TO 40 BELOW TO CONTINUE THROUGH THE MORNING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. && $$ WAA
827 WWUS43 KBIS 261812 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1212 PM CST SAT FEB 26 2011 ...A WIND CHILL ADVISORY CONTINUES UNTIL EARLY THIS AFTERNOON WEST AND NORTH CENTRAL... .WINDS 10 TO 15 MPH WILL COMBINE WITH VERY COLD TEMPERATURES TO PRODUCE WIND CHILL VALUES OF 25 BELOW TO 30 BELOW ZERO ACROSS WEST AND NORTH CENTRAL NORTH DAKOTA THIS AFTERNOON. THE COLD WIND CHILLS ARE EXPECTED TO LAST INTO THE EARLY AFTERNOON WEST AND NORTH CENTRAL THEN IMPROVE ABOVE THE CRITERIA BY MID AFTERNOON. NDZ034-035-042-261915- /O.CAN.KBIS.WC.Y.0049.000000T0000Z-110226T2000Z/ MORTON-BURLEIGH-GRANT- INCLUDING THE CITIES OF...MANDAN...BISMARCK...ELGIN 1212 PM CST SAT FEB 26 2011 /1112 AM MST SAT FEB 26 2011/ ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND CHILL ADVISORY. THE WIND CHILL ADVISORY HAS BEEN CANCELLED. $$ NDZ036-037-045>048-050-051-261915- /O.EXP.KBIS.WC.Y.0049.000000T0000Z-110226T1800Z/ KIDDER-STUTSMAN-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...STEELE...JAMESTOWN...FORT YATES... LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 1212 PM CST SAT FEB 26 2011 ...WIND CHILL ADVISORY HAS EXPIRED... THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. THE WIND CHILL ADVISORY HAS EXPIRED. $$ NDZ001>005-009>013-017>023-025-031>033-040-041-043-044-262000- /O.CON.KBIS.WC.Y.0049.000000T0000Z-110226T2000Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA... DICKINSON...MARMARTH...MOTT...BOWMAN...HETTINGER 1212 PM CST SAT FEB 26 2011 /1112 AM MST SAT FEB 26 2011/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 2 PM CST /1 PM MST/ THIS AFTERNOON... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 2 PM CST /1 PM MST/ THIS AFTERNOON. * EXPECT WIND CHILLS OF 25 TO 40 BELOW TO CONTINUE THROUGH THE MORNING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. && $$ WAA
464 WWUS43 KBIS 262007 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 207 PM CST SAT FEB 26 2011 ...WIND CHILL ADVISORY HAS EXPIRED... .THE WIND CHILL ADVISORY THAT WAS IN EFFECT FOR WEST AND NORTH CENTRAL NORTH DAKOTA HAS EXPIRED. ALTHOUGH THE WIND CHILLS ARE NO LONGER IN THE ADVISORY CATEGORY...WIND CHILLS WILL STILL BE 15 TO 20 BELOW AT TIMES THIS AFTERNOON. CONTINUE TO USE CAUTION WHEN OUTSIDE. NDZ001>005-009>013-017>023-025-031>033-040-041-043-044-262115- /O.EXP.KBIS.WC.Y.0049.000000T0000Z-110226T2000Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA... DICKINSON...MARMARTH...MOTT...BOWMAN...HETTINGER 207 PM CST SAT FEB 26 2011 /107 PM MST SAT FEB 26 2011/ ...WIND CHILL ADVISORY HAS EXPIRED... THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. THE WIND CHILL ADVISORY HAS EXPIRED. $$ WAA
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this wind chill advisory went out at Feb 25, 1:58 PM MST, 16 minutes earlier.
Area forecast discussion, Feb 25, 1:58 PM MST, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 258 PM CST FRI FEB 25 2011 .SHORT TERM...THROUGH TONIGHT... THE MAIN NEAR TERM FORECAST ISSUE WILL CONTINUE TO BE WIND CHILLS AND OVERNIGHT LOW TEMPERATURES. FAVORED COLDER END OF GUIDANCE WITH RELATIVELY FEW CLOUDS EXPECTED...ESPECIALLY NORTH. EXPECTING WINDS TO STAY AT OR JUST ABOVE 5 MPH THRESHOLD OVERNIGHT...WHICH YIELDS WIND CHILL VALUES WELL INTO ADVISORY CRITERIA...AND BRUSHING THE 40 BELOW WARNING CRITERIA FOR A COUPLE OF HOURS IN THE NORTH. WILL GO AHEAD AND ISSUE ANOTHER WIND CHILL ADVISORY FOR MUCH OF FORECAST AREA...EXCEPT FOR ROUGHLY THE SOUTHEAST THIRD. LATER SHIFTS WILL LIKELY HAVE TO MAKE SOME ADJUSTMENTS DEPENDING ON WIND/TEMP TRENDS. ANOTHER SHORT WAVE TROUGH WILL BRUSH SOUTHERN COUNTIES LATE AND HAVE ADDED A MENTION OF SCATTERED FLURRIES. .LONG TERM...SATURDAY THROUGH FRIDAY COLD ARCTIC AIR WILL DOMINATE THE REGION SATURDAY...BUT THE FLOW ALOFT WILL TURN ZONAL SATURDAY AND SUNDAY ALLOWING WEAK SHORT WAVES TO MOVE THROUGH THE AREA BRINGING AN ON AND OFF AGAIN CHANCE OF PRECIPITATION AND A FLUCTUATION IN TEMPERATURES AS THE SURFACE LOWS ASSOCIATED WITH THE SHORT WAVES MOVE THROUGH. WARMEST TEMPERATURES OVER THE LONG TERM WILL LIKELY BE ON MONDAY AND TUESDAY AS ONE OF THE STRONGER SHORT WAVES MOVES THROUGH...FOLLOWED BY COOLER TEMPERATURES WEDNESDAY... AND A SECOND WARM UP ON THURSDAY...ALTHOUGH THE TEMPERATURE TREND WILL DEPEND UPON THE TIMING AND TRACK OF THE SHORT WAVES. CURRENT TRENDS INDICATE POTENTIAL PRECIPITATION WOULD BE LIGHT...WITH NO SIGNIFICANT SNOWFALL. && .AVIATION... MAINLY VFR CONDITIONS EXPECTED AT TAF SITES THROUGH 26/18Z. THERE MAY BE A FEW FLURRIES OVER SOUTHERN NORTH DAKOTA LATE TONIGHT INTO SATURDAY MORNING...BUT NO SIGNIFICANT IMPACTS EXPECTED AT THIS TIME. && .BIS WATCHES/WARNINGS/ADVISORIES... WIND CHILL ADVISORY FROM 9 PM CST /8 PM MST/ THIS EVENING TO 10 AM CST /9 AM MST/ SATURDAY FOR NDZ001>005-009>013-017>019- 021>023-025-031>033-040-043. && KINNEY
Hazardous weather outlook, Feb 25, 11:09 AM MST, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 1209 PM CST FRI FEB 25 2011 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-261200- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 1209 PM CST FRI FEB 25 2011 /1109 AM MST FRI FEB 25 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND CENTRAL NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT SUB ZERO AIR TEMPERATURES WILL CONTINUE TONIGHT...WITH WIND CHILLS OF 20 TO 40 BELOW EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SUB ZERO AIR TEMPERATURES WILL CONTINUE SATURDAY MORNING...WITH WIND CHILLS OF 20 TO 40 BELOW EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. KINNEY
Nearby
Wind Chill Advisories in North Dakota, 2011Every wind chill advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.